Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Delayed periods, have PMS. Had taken Tricort 10 injected, also had protected sex. What is the cause?

Hi, I m a 30 yrs old woman (married for 7mnths) and I was taking pills for 4 Menstrual Cycles & then stopped taking the same due to severe irregularity in MC . Then my husband started using condoms . On my 5th & 6th MC it was in a small amount of clotted bleeding. In between I had to take Tricort 10 injection at my wrist at end of March for an injury. Now, in this month of July I was expecting my MC around 10th, but it doesn t not appear till date. But I have all symptoms, like cramps and all. I am confused with this situation, whether it is possible to be due to pregnancy or not inspite of all precautions. Or it is simply a side effect of OC/ Tricort I took?
Asked On : Thu, 19 Jul 2012
Answers:  0 Views:  55 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor